# SDR EIA2000282

- Difficulty date: September 18, 2000
- Submitted: February 14, 2001
- Operation: Air carrier
- Aircraft: N944F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47194
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 991073411
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EAC-MZJ - DURING C6 CHECK, FOUND CUSP WEB AT FS 389 TO FS 503, RBL 45 TO RBL 60 CORRODED AND CRACKED.  REPAIRED CUSP WEB AT FS 389 TO FS 503, RBL 45 TO RBL 60.  FABRICATED AND INSTALLED REPAIR CUSP WEB PER ECRA 944-53-076-2.  (M)
